Alert archive / Wisconsin / River Flood Warnings in 2023
River Flood Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Feb 27, 2023, 9:59 PM CST for Lafayette County, Wisconsin. It took effect at Feb 28, 2023, 3:49 AM CST. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2023, 9:59 PM CST (03:59 UTC)
- In effect from
- Feb 28, 2023, 3:49 AM CST
- Expired
- Feb 28, 2023, 11:04 AM CST
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 110 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pecatonica River near Blanchardville (BCHW3). The gauge peaked at 10.63 ft at Feb 28, 2023, 4:00 AM CST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05433000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
268
WGUS43 KMKX 280359
FLWMKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Milwaukee/Sullivan WI
959 PM CST Mon Feb 27 2023
...The National Weather Service in Milwaukee/Sullivan WI has issued
a Flood Warning for the following rivers in Wisconsin...
East Branch Pecatonica River Near Blanchardville affecting
Lafayette County.
.Heavy rain that fell Monday along with snow melt is expected to
cause the river to rise above flood stage Tuesday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Tuesday morning at 1000 AM CST.
&&
WIC065-281600-
/O.NEW.KMKX.FL.W.0004.230228T0949Z-230301T1709Z/
/BCHW3.N.RS.230228T0949Z.230228T1800Z.230301T0508Z.NO/
959 PM CST Mon Feb 27 2023
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO LATE WEDNESDAY
MORNING...
...REPLACES RIVER FLOOD WATCH...
* WHAT...Minor flooding is forecast.
* WHERE...East Branch Pecatonica River near Blanchardville.
* WHEN...From late tonight to late Wednesday morning.
* IMPACTS...At 11.0 feet, Floodwaters cover a portion of Highway H
and floodwaters are into McKellar Park in Blanchardville.
* ADDITIONAL DETAILS...
- At 9:00 PM CST Monday the stage was 9.7 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 11.8 feet early tomorrow
afternoon. It will then fall below flood stage late tomorrow
evening.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
11.9 feet on 03/18/1972.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 12 am...
Location stage stage stage/time Wed Thu Fri Sat
Blanchardville 11.0 9.0 9.73 9 pm 2/27 10.9 7.8 7.4 7.1
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Blanchardville 9.73 9 pm 2/27 4.84 11.80 12 pm 2/28
&&
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
4272 8991 4279 8991
$$
HANSEN2 follow-up statements
145
WGUS83 KMKX 281042
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
442 AM CST Tue Feb 28 2023
...The Flood Warning continues for the following rivers in
Wisconsin...Illinois...
East Branch Pecatonica River Near Blanchardville affecting
Lafayette County.
Fox River Lower Near New Munster affecting Kenosha and Lake
Counties.
Root River At Franklin affecting Milwaukee County.
Sugar River At Brodhead affecting Winnebago, Rock and Green
Counties.
.Heavy rain that fell Monday along with snow melt has causes rivers
to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 445 PM CST.
&&
WIC079-282245-
/O.CON.KMKX.FL.W.0006.000000T0000Z-230301T1800Z/
/FRKW3.1.RS.230227T2340Z.230228T0600Z.230301T0600Z.NO/
442 AM CST Tue Feb 28 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Root River at Franklin.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 9.0 feet, Portions of the Root River Parkway are
flooded. A portion of Oakwood Road in southern Milwaukee County is
flooded and closed. Some yards along the river are flooded. There
is flooding to agricultural land. There is a 20 percent chance in
any given year of the river reaching this level.
* ADDITIONAL DETAILS...
- At 9:00 PM CST Monday the stage was 8.3 feet.
- Bankfull stage is 7.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CST Monday was 8.3 feet.
- Forecast...The river is expected to rise to a crest of 8.6
feet early this morning. It will then fall below flood stage
just after midnight tonight.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
8.6 feet on 05/23/2004.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 am...
Location stage stage stage/time Wed Thu Fri Sat
Franklin 8.0 7.0 8.32 9 pm 2/27 7.8 7.3 6.7 6.2
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Franklin 8.44 2 am 2/28 5.81 8.60 12 am 2/28
&&
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
4281 8795 4285 8806
$$
WIC065-282245-
/O.CON.KMKX.FL.W.0004.000000T0000Z-230301T1709Z/
/BCHW3.N.RS.230228T0949Z.230228T1800Z.230301T0508Z.NO/
442 AM CST Tue Feb 28 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...East Branch Pecatonica River near Blanchardville.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 11.0 feet, Floodwaters cover a portion of Highway H
and floodwaters are into McKellar Park in Blanchardville.
* ADDITIONAL DETAILS...
- At 9:00 PM CST Monday the stage was 9.7 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 11.8 feet this afternoon. It
will then fall below flood stage late this evening.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
11.9 feet on 03/18/1972.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 am...
Location stage stage stage/time Wed Thu Fri Sat
Blanchardville 11.0 9.0 9.73 9 pm 2/27 9.9 7.6 7.3 7.1
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Blanchardville 10.63 4 am 2/28 5.68 11.80 12 pm 2/28
&&
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
4272 8991 4279 8991
$$
ILC201-WIC045-105-282245-
/O.CON.KMKX.FL.W.0003.230228T1120Z-230303T0401Z/
/BROW3.1.RS.230228T1120Z.230301T0600Z.230303T0400Z.NO/
442 AM CST Tue Feb 28 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THURSDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Sugar River at Brodhead.
* WHEN...Until late Thursday evening.
* IMPACTS...At 6.0 feet, Some roads are flooded about 6 miles
downstream in Avon Township of Rock County. In the Avon Bottoms
area of Rock County, flooding is occurring in Sugar River Park. In
Illinois, Winslow Rd is threatened near the river between Durand
and Shirland. Low lying areas of Sugar Shores Camping Resort may
be inundated.
* ADDITIONAL DETAILS...
- At 9:00 PM CST Monday the stage was 3.5 feet.
- Bankfull stage is 4.5 feet.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 6.0 feet just after midnight
tonight. It will then fall below flood stage late Thursday
evening.
- Flood stage is 5.0 feet.
- Flood History...This crest compares to a previous crest of
5.9 feet on 07/26/2010.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 am...
Location stage stage stage/time Wed Thu Fri Sat
Brodhead 5.0 4.5 3.45 9 pm 2/27 6.0 5.6 4.7 3.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Brodhead 3.89 4 am 2/28 2.34 6.00 6 pm 3/01
&&
LAT...LON 4263 8944 4266 8937 4257 8932 4248 8919
4241 8921 4249 8938
$$
ILC097-WIC059-282245-
/O.CON.KMKX.FL.W.0005.230228T1424Z-000000T0000Z/
/NMSW3.1.RS.230228T1424Z.230302T0600Z.000000T0000Z.NO/
442 AM CST Tue Feb 28 2023
...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Fox River Lower near New Munster.
* WHEN...From this morning until further notice.
* IMPACTS...At 12.2 feet, Water is up to the first floor levels of
some homes in the Town of Wheatland and Village of Salem Lakes
area along Riverside Drive and Shorewood Drive.
* ADDITIONAL DETAILS...
- At 9:00 PM CST Monday the stage was 10.1 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river is expected to rise above flood stage
this morning and continue rising to a crest of 12.7 feet
early Thursday morning.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
12.8 feet on 06/02/2000.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 am...
Location stage stage stage/time Wed Thu Fri Sat
New Munster 11.0 10.0 10.13 9 pm 2/27 12.3 12.7 12.6 12.1
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 10.86 4 am 2/28 3.13 12.70 6 pm 3/02
&&
LAT...LON 4262 8830 4262 8817 4255 8814 4246 8814
4245 8824 4255 8824
$$
ANDERSON692
WGUS83 KMKX 281704
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
1104 AM CST Tue Feb 28 2023
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
East Branch Pecatonica River Near Blanchardville affecting
Lafayette County.
.The river is no longer expected to reach flood stage.
WIC065-281815-
/O.CAN.KMKX.FL.W.0004.000000T0000Z-230228T1704Z/
/BCHW3.N.RS.230228T0949Z.000000T0000Z.000000T0000Z.NO/
1104 AM CST Tue Feb 28 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the East Branch Pecatonica River Near Blanchardville.
* ADDITIONAL DETAILS...
- At 10:00 AM CST Tuesday the stage was 10.3 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to fall to 5.8 feet Tuesday
morning.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 12 pm...
Location stage stage stage/time Wed Thu Fri Sat
Blanchardville 11.0 9.0 10.26 10 am 2/28 6.6 6.5 6.2 6.0
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Blanchardville 10.63 5 am 2/28 3.90 10.20 12 pm 2/28
&&
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
4272 8991 4279 8991
$$
BOXELLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Feb 27, 9:25 PM CST, 34 minutes earlier.
Area forecast discussion, Feb 27, 9:25 PM CST, 34 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
925 PM CST Mon Feb 27 2023
.UPDATE...
(Issued 925 PM CST Mon Feb 27 2023)
Some lingering drizzle this evening and light snow toward
Sheboygan. This is due to lingering moisture near the surface and
low level lift behind the low. Precipitation should end by
midnight as drier air works its way into the area. Clouds will
linger overnight into Tuesday morning, this will allow
temperatures to fall more gradually overnight. Lows are expected
to drop below freezing into the upper 20s to around 30 across most
of the area with lows just around freezing along the lake an in
far southeast Wisconsin. Those that see temperatures in the 20s by
Tuesday morning will have the best chance to see refreeze of any
wet, untreated surfaces.
RAH
&&
.SHORT TERM...
(Issued 349 PM CST Mon Feb 27 2023)
Tonight and Tuesday:
Low pressure centered over northern Illinois and southern Lake
Michigan will continue to shift eastward across Michigan tonight
before moving into the New England states Tuesday. The areas of
best vertical lift has moved off to the east and north this
afternoon leaving scattered light rain showers/sprinkles across
southern Wisconsin. This lingering light rain showers are expected
to persist into the evening hours especially across east central
Wisconsin. As temperatures start to drop later this evening, some
light snow may mix in at times. Little to no snow accumulations
are expected.
With much of the CWA receiving at least an inch (with many areas
across southeastern WI seeing 2 inches or more) of rain, there is
some concern for a refreeze tonight. All of the roadways with
standing/ponding water may not be able to dry out prior to below
freezing temperatures moving in. This could make some untreated
and elevated surface slick overnight into Tuesday. As water
recedes from roadways into recovering rivers and unblocked storm
drains you could see freezing/ice as well. Since there is no
additional precipitation expected overnight and mainly low lying
areas are effected, handling this refreeze with an SPS across the
CWA.
With the low just to the south and east, winds across the areas
have diminished a bit. These winds will be light and variable for
a few hours until the low pressure advects eastward. Once the low
pressure has exited, northwest to west winds will become gusty.
These gusty winds will continue into the overnight hours. Despite
dewpoints remaining high overnight, the cloud cover and gusty
winds should keep dense fog from developing overnight. Will keep
an eye on this overnight.
Weak high pressure will build into the state Tuesday. This will
allow the skies to clear just enough for a few peaks at the sun
during the late morning and afternoon hours Tuesday. Clouds are
expected to return in the evening and persist into the overnight
hours. High temperatures are expected to climb into the upper 30s
to mid 40s.
Patterson
&&
.LONG TERM...
(Issued 349 PM CST Mon Feb 27 2023)
Tuesday Night through Monday:
A small shortwave is expected to approach Tuesday night with WAA
moving in aloft. Some 850mb to 700mb fgen is anticipated to move
overhead, creating a quick moving band of precipitation that will
move east northeast over southern WI. The warm nose on soundings
doesn't look quite as pronounced as previous events, and surface
temperatures will be right above freezing (south) to slightly
below freezing (north) as the band moves in. Right now,
precipitation associated with this wave looks to be primarily a
rain/snow mix as temperatures profiles in the south will likely
have a ~3000 to 4000 ft depth of above freezing air near the sfc,
while temp profiles north will quickly dip below freezing leading
to snow. Accumulations out of this band may approach as much as 1
inch of wet snow north of I-94.
Beyond, another weather maker appears possible for the day on
Friday. Deterministic models from the past few days have had
large jumps in positioning for a storm system that was largely
projected to pass to our southeast. However, ensemble runs and
their members from yesterday and into today from the GEFS and EPS
have shown more favor in pulling a swath of snow closer and closer
to southeast Wisconsin with each successive run. Even now, there
are some hints of the 12z deterministic GFS and ECMWF catching on
to this trend. This would be a storm worth watching going forward,
as current trends would increase snow potential for the daytime
hours on Friday. Nothing is set in stone, as even within the
ensembles, members still waffle on where the heaviest snow sets
up, as ensemble probs highlight a broad area from Iowa to Ontario
for snowfall accumulations greater than or equal to 1 inch. This
is contrast to a more concentrated area that would suggest
ensemble member agreement. For now, we've let the NBM handle PoPs
for this time period, but the potential is there for this storm to
become something worth paying attention to going forward.
Beyond this weekend appears quiet and mild, with some slight
chances for precipitation returning Sunday night.
CMiller
&&
.AVIATION...
(Issued 925 PM CST Mon Feb 27 2023)
IFR to MVFR ceilings are present across the area with some
lingering drizzle and light snow along the lakeshore. This will
taper off in the next few hours with dry conditions expected
overnight. Gusty northwest winds are expected mainly along the
lakeshore with lighter winds by Tuesday morning. Ceilings will
lift to VFR Tuesday morning as well with ceilings potentially
scattering out. Winds then turn to the east as the next system
approaches around 6Z Tuesday night where some light rain and snow
are possible.
RAH
&&
.MARINE...
(Issued 349 PM CST Mon Feb 27 2023)
With the low pressure system overhead there is a brief lull in
the winds this afternoon. By this evening, the low pressure system
will advect into Michigan bring west to northwest gales to the
southern half of the Lake. There is still some uncertainty on the
northern extent to these gales and how widespread they will be
for both the open waters and the nearshore.
High pressure moves through the region briefly Tuesday into
Tuesday night, allowing for lighter winds across Lake Michigan.
Then a weak low will track across the region, followed by a
backdoor cold front, Tuesday night through Wednesday night. As
the low moves through, it will drive wind directions, which should
turn more northerly and increase to around 20 to 25 kt by
Wednesday night.
Attention then turns to a late week system progged to track
somewhere south of the Great Lakes region. The track of this system,
how close it gets to our region and the overall strength of this
system, will have a big influence on our wind fields over Lake
Michigan. Right now we do have northeast gales in the forecast.
Patterson
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning...LMZ080-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878 until 4 AM Tuesday.
Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 6 AM
Tuesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Feb 27, 9:05 PM CST, 54 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 905 PM CST Mon Feb 27 2023 WIZ046-047-051-052-056>060-062>072-010315- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 905 PM CST Mon Feb 27 2023 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight There remains a potential for ice jams tonight. Localized street flooding and falling temperatures may cause some ice to develop where standing/ponding water remains. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Some area rivers may reach minor flood stage this week. There is a chance for light snow Tuesday night into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed Tonight. LMZ643>646-010315- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 905 PM CST Mon Feb 27 2023 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Gusty northwest winds to 30 knots are expected. A Small Craft Advisory is in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Winds and waves may reach Small Craft Advisory levels at times Wednesday night into Saturday. Winds may approach gale force Friday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-010315- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 905 PM CST Mon Feb 27 2023 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A Gale Warning remains in effect across the southern half of Lake Michigan due to northwest gales. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Northeast winds may reach gale force Friday into Friday evening. www.weather.gov/mkx
In the hours before
Special weather statement, Feb 27, 4:12 PM CST, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT National Weather Service MILWAUKEE/SULLIVAN WI 412 PM CST Mon Feb 27 2023 WIZ046-047-051-052-056>060-062>072-280800- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 412 PM CST Mon Feb 27 2023 ...POTENTIAL REFREEZE TONIGHT... Ponding and standing water on roadways this evening may turn to ice as temperatures drop below freezing overnight. While may areas will see the ponding water decrease throughout the later afternoon and evening, there is not expected to be enough evaporation for the roads to dry out completely leading to ice developing on untreated surfaces. Patterson
Local storm report, Feb 27, 5:17 PM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 PM CST MON FEB 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HEAVY RAIN RACINE 42.74N 87.78W
02/27/2023 M1.97 INCH RACINE WI COCORAHS
&&
PCLocal storm report, Feb 27, 6:11 PM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
611 PM CST MON FEB 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HEAVY RAIN EAST TROY 42.79N 88.40W
02/27/2023 M2.25 INCH WALWORTH WI TRAINED SPOTTER
2.02 SINCE MIDNIGHT.
&&
PCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 8:49 PM CST | Small Craft Advisory | MKX | 6 hr | |
| Feb 27, 9:52 PM CST | River Flood Warning | MKX | Green, Rock | 3 days |
| Feb 27, 10:02 PM CST | River Flood Warning | MKX | Kenosha | 9 days |
| Feb 27, 10:03 PM CST | River Flood Warning | MKX | Milwaukee | 22 hr |
| Feb 27, 10:06 PM CST | River Flood Watch | MKX | Green | 3 days |
Nearby
River Flood Warnings in Wisconsin, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.